MathSciNet Relay Station
MathSciNet bibliographic data
MR1939214 (2003i:35250) 35Q55 (78A60 81Q05)
Byeon, Jaeyoung; Wang, Zhi-Qiang Standing waves with a critical frequency for nonlinear Schrödinger equations. Arch. Ration. Mech. Anal. 165 (2002), no. 4, 295–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement